Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Morristown, TN

March 28, 2021Cherokee County, Clay County, North Carolina

NWS Morristown, TN issued this special weather statement at Mar 28, 2021, 7:57 AM EDT for Cherokee County, Clay County, North Carolina. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2021, 7:57 AM EDT (11:57 UTC)
Expired
Mar 28, 2021, 8:45 AM EDT
In force
48 min
Issued by
NWS Morristown, TN

Counties Cherokee County, NC, Clay County, NC

The radar

The Knoxville radar (KMRX), 117 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 12.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2021-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 471 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2021-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
471 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

351 
WWUS84 KMRX 281157
SPSMRX

Special Weather Statement
National Weather Service Morristown TN
757 AM EDT Sun Mar 28 2021
 
NCZ060-061-TNZ087-102-281245-
Clay NC-Cherokee NC-East Polk TN-Southeast Monroe TN-
757 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...CLAY AND SOUTHEASTERN
MONROE COUNTIES UNTIL 845 AM EDT...

At 757 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Benton to 12 miles west of
Ducktown to near Varnell. Movement was east at 60 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Andrews, Murphy, Ducktown, Hayesville, Nantahala Lake, Tusquitee,
Copperhill, Hiawasse Dam, Marble and Brasstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
southwestern North Carolina...and east Tennessee.

LAT...LON 3499 8442 3516 8424 3534 8410 3537 8401
      3535 8404 3531 8404 3523 8400 3522 8396
      3526 8384 3524 8374 3526 8371 3523 8369
      3520 8373 3519 8371 3515 8373 3516 8365
      3514 8366 3513 8362 3501 8352 3500 8349
TIME...MOT...LOC 1157Z 252DEG 52KT 3521 8451 3503 8460 3487 8489 

$$

Diegan

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this special weather statement went out at Mar 28, 7:53 AM EDT, 4 minutes earlier.

Area forecast discussion, Mar 28, 7:53 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
National Weather Service Morristown TN
753 AM EDT Sun Mar 28 2021

.UPDATE...
FOR 12Z AVIATION.

&&

.SHORT TERM...(Today and tonight)...

Elevated convection will continue to pose a threat of heavy
rain/flooding across the northern portions of our area over the next
few hours. Between 08-13Z, the line of storms across Middle TN is
expected to track across our area, with damaging winds being the
main severe threat. Additional heavy rainfall from this line will
further exacerbate ongoing flooding in the northern Plateau and
northern Valley counties. The surface warm front appears to be
located close to CHA at the moment, with a slight northward push
possible before the line arrives. The primary area of concern with
this line will be south of I-40 where convection could become
surface-based, giving a higher chance of damaging wind gusts and the
potential for quick-forming tornadoes along the QLCS.

The QLCS is expected to move a little faster than what most of the
models project, and should be exiting our area in the 13-15Z time
frame. Some showers may linger behind it until the 850 mb
front/trough axis pushes through in the early afternoon. Clouds
should clear out in the evening with the midlevel trough passage.
This clearing along with building high pressure allowing winds to
drop off to nearly calm after midnight will result in low temps
tonight in the 30s for most of the Valley, and 20s in the mountains.
The counties that are in the active frost/freeze program - from
Union-Grainger-Hamblen counties south - are expected to have lows in
the 36-39 range. This is just above the borderline for a second
period Frost Advisory, so will hold off on issuing one with this
package.

The Flash Flood Watch will be continued unchanged, although it will
likely be able to be ended earlier than 00Z. The Wind Advisory
appears on track as gusts in the mountains have been in the 40s.
This may also be able to be canceled before the 18Z end time.

DGS

.LONG TERM...(Monday through Friday)...

High pressure continues to build southeast behind cold front Monday
for a quiet weather day and slightly below normal temperatures in
the upper 50s to mid 60s. Monday night another mostly clear night
but southerly flow will start returning as high pressure shifts east
of the Appalachians. Lows will rebound into the upper 30s to mid
40s. Tuesday southerly flow will warm temperatures another 10
degrees with increasing clouds but rain holding off during the day.
Tuesday night and Wednesday another system approaches as new upper
trough digs into the Rockies and moves into the Plains and western
Great Lakes on Wednesday. Cold front will move into the forecast
area Wednesday and should stop temperatures from rising more than
about 10 degrees from mild morning lows as skies will be cloudy
and showers abundant. Showers and isolated thunderstorms possible
Wednesday along and ahead of the front.

Much colder airmass will move in behind the front Wednesday night
and Thursday with some snow showers on the leading edge of a
secondary cold front late Wednesday night and early Thursday. This
system will be short lived so no significant accumulation
expected. Skies expected to clear by Thursday morning with strong
cold air advection dropping temperatures down into the upper 20s
by early morning across northern sections and around freezing to
mid 30s central and southern areas. The cold air advection
continues Thursday and temperatures will only rebound into the 40s
to lower 50s. Higher elevations will stay in the 30s. Thursday
night a significant freeze possible over all but extreme southern
valley near Chattanooga. May need to issue freeze products for
Thursday night. Slow warming trend Friday and Saturday. Highs
Friday mid 40s to mid 50s and then Saturday much warmer in the
upper 50s to mid 60s.

TD

&&

.AVIATION...
12Z TAF DISCUSSION.

For the next hour, a line of showers and some embedded
thunderstorms will move east of the terminals. Lower ceilings and
visibilities will continue mainly MVFR conditions but possibly
IFR for an hour. Showers will persist through late morning behind
initial line with mainly MVFR conditions. Gusty west to northwest
winds to about 20 knots will continue through most of the day.
Skies will begin to clear from the southwest between about 18 and
00Z. VFR conditions from about 22Z through the end of the TAF
period with winds decreasing after 00Z this evening.

TD

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through this evening for Cherokee-Clay.

TN...Flash Flood Watch through this evening for Anderson-Bledsoe-
     Blount Smoky Mountains-Bradley-Campbell-Claiborne-Cocke
     Smoky Mountains-East Polk-Grainger-Hamblen-Hamilton-Hancock-
     Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-Meigs-
     Morgan-North Sevier-Northwest Blount-Northwest Carter-
     Northwest Cocke-Northwest Greene-Northwest Monroe-Rhea-
     Roane-Scott-Sequatchie-Sevier Smoky Mountains-Southeast
     Carter-Southeast Greene-Southeast Monroe-Sullivan-Unicoi-
     Union-Washington-West Polk.

     Wind Advisory until 2 PM EDT this afternoon for Blount Smoky
     Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
     Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

VA...Flash Flood Watch through this evening for Lee-Russell-Scott-
     Washington-Wise.

&&
Hazardous weather outlook, Mar 28, 3:40 AM EDT, 4 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
340 AM EDT Sun Mar 28 2021

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-290730-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
340 AM EDT Sun Mar 28 2021 /240 AM CDT Sun Mar 28 2021/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

A line of showers and strong thunderstorms will sweep rapidly
across the entire area this morning. The primary threat will be
damaging winds, but an isolated tornado cannot be ruled out. A
threat of flooding will also continue across much of the area
today as more showers and storms move over the same areas that
were hit Saturday and overnight. The heavy downpours could lead to
flash flooding across the area.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A cold airmass will move into the eastern Tennessee Valley and
Southern Appalachians Wednesday night through Thursday night.
Below freezing temperatures are expected over northern sections
Thursday morning. Much colder temperatures are forecast for Friday
morning with a hard freeze over all but the extreme southern
Tennessee Valley.

.SPOTTER INFORMATION STATEMENT...

Spotter reports may be needed today for damaging wind gusts and
flooding reports.

In the hours before

Local storm report, Mar 28, 7:30 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
730 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     FLASH FLOOD      KINGSTON                35.87N 84.51W
03/28/2021                   ROANE              TN   AMATEUR RADIO

            FLOODING ON HIGHWAY 58 SOUTH OF KINGSTON.

&&
Local storm report, Mar 28, 7:32 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
732 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     FLASH FLOOD      CLEVELAND               35.18N 84.87W
03/28/2021                   BRADLEY            TN   AMATEUR RADIO

            INMAN STREET EAST FLOODED AND IMPASSABLE.

&&
Local storm report, Mar 28, 7:33 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
733 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 AM     FLOOD            1 SSW COLONIAL HEIGHTS  36.47N 82.52W
03/28/2021                   SULLIVAN           TN   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            CROPLAND/YARD/BASEMENT FLOODING.

&&
Local storm report, Mar 28, 7:45 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
745 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     FLASH FLOOD      CLEVELAND               35.18N 84.87W
03/28/2021                   BRADLEY            TN   AMATEUR RADIO

            FLOODING OF THE INTERSECTION OF SOUTH LEE
            HIGHWAY AND GROVE AVENUE SW.

&&
Local storm report, Mar 28, 7:47 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
747 AM EDT SUN MAR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      KINGSTON                35.87N 84.51W
03/28/2021                   ROANE              TN   EMERGENCY MNGR

            FLOODING OF GORDON HOLLOW ROAD SOUTH OF
            KINGSTON.

&&
Special weather statement, Mar 28, 7:57 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Morristown TN
757 AM EDT Sun Mar 28 2021

NCZ060-061-TNZ087-102-281245-
Clay NC-Cherokee NC-East Polk TN-Southeast Monroe TN-
757 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...CLAY AND SOUTHEASTERN
MONROE COUNTIES UNTIL 845 AM EDT...

At 757 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Benton to 12 miles west of
Ducktown to near Varnell. Movement was east at 60 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Andrews, Murphy, Ducktown, Hayesville, Nantahala Lake, Tusquitee,
Copperhill, Hiawasse Dam, Marble and Brasstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
southwestern North Carolina...and east Tennessee.

LAT...LON 3499 8442 3516 8424 3534 8410 3537 8401
      3535 8404 3531 8404 3523 8400 3522 8396
      3526 8384 3524 8374 3526 8371 3523 8369
      3520 8373 3519 8371 3515 8373 3516 8365
      3514 8366 3513 8362 3501 8352 3500 8349
TIME...MOT...LOC 1157Z 252DEG 52KT 3521 8451 3503 8460 3487 8489

Diegan

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 8:05 PM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Grainger, Hancock, Union40 min
Mar 27, 8:09 PM EDTFlash Flood WarningMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union3 hr
Mar 27, 8:11 PM EDTSpecial Weather StatementMRXSequatchie49 min
Mar 27, 8:12 PM EDTSpecial Weather StatementMRXSequatchie48 min
Mar 27, 8:31 PM EDTSevere Thunderstorm WarningMRXCarter, Johnson, Sullivan44 min
Mar 27, 8:36 PM EDTAreal Flood WarningMRXClaiborne, Grainger, Hancock, Hawkins, Sullivan, Union3 hr
Mar 27, 8:43 PM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins47 min
Mar 27, 8:55 PM EDTAreal Flood AdvisoryMRXBledsoe, Hamilton, Marion, Rhea, Sequatchie3 hr
Mar 27, 8:57 PM EDTSpecial Weather StatementMRXSullivan48 min
Mar 27, 9:02 PM EDTRiver Flood WarningMRXMorgan, Roane24 hr
Mar 27, 9:10 PM EDTSpecial Weather StatementMRXJefferson50 min
Mar 27, 9:21 PM EDTSevere Thunderstorm WarningMRXGreene, Hamblen, Hawkins, Washington39 min
Mar 27, 9:22 PM EDTSpecial Weather StatementMRXLoudon38 min
Mar 27, 9:25 PM EDTSpecial Weather StatementMRXLoudon50 min
Mar 27, 9:42 PM EDTSpecial Weather StatementMRXKnox48 min
Mar 27, 9:48 PM EDTSevere Thunderstorm WarningMRXCarter, Greene, Unicoi, Washington24 min
Mar 27, 9:50 PM EDTSpecial Weather StatementMRXJohnson40 min
Mar 27, 10:00 PM EDTSpecial Weather StatementMRXGreene, Unicoi45 min
Mar 27, 10:19 PM EDTAreal Flood AdvisoryMRXCarter, Greene, Hawkins, Sullivan, Washington3 hr
Mar 27, 10:32 PM EDTSpecial Weather StatementMRXAnderson, Campbell, Morgan43 min
Mar 27, 11:13 PM EDTFlash Flood WarningMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union3 hr
Mar 27, 11:37 PM EDTAreal Flood WarningMRXClaiborne, Grainger, Hancock, Hawkins, Sullivan, Union3 hr
Mar 28, 12:14 AM EDTSpecial Weather StatementMRXClaiborne, Grainger, Union46 min
Mar 28, 12:18 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Union57 min
Mar 28, 12:35 AM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott40 min
Mar 28, 12:41 AM EDTSpecial Weather StatementMRXGrainger, Hamblen34 min
Mar 28, 12:55 AM EDTSpecial Weather StatementMRXHamblen, Hancock, Hawkins50 min
Mar 28, 1:14 AM EDTFlash Flood WarningMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more3 hr
Mar 28, 1:18 AM EDTSpecial Weather StatementMRXCampbell, Claiborne, Union42 min
Mar 28, 1:39 AM EDTSpecial Weather StatementMRXSullivan51 min
Mar 28, 1:43 AM EDTAreal Flood WarningMRXCarter, Johnson, Sullivan, Washington3 hr
Mar 28, 1:47 AM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington43 min
Mar 28, 2:11 AM EDTFlash Flood Warning Considerable damage threatMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union3 hr
Mar 28, 2:18 AM EDTSevere Thunderstorm WarningMRXJohnson, Sullivan42 min
Mar 28, 2:58 AM EDTFlash Flood WarningMRXCarter, Johnson, Sullivan, Washington3 hr
Mar 28, 3:12 AM EDTSpecial Weather StatementMRXMorgan, Scott48 min
Mar 28, 4:04 AM EDTFlash Flood Warning Considerable damage threatMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more7 hr
Mar 28, 4:09 AM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott51 min
Mar 28, 4:16 AM EDTFlash Flood Warning Considerable damage threatMRXSullivan3 hr
Mar 28, 4:27 AM EDTSpecial Weather StatementMRXBledsoe63 min
Mar 28, 4:58 AM EDTSpecial Weather StatementMRXAnderson, Campbell, Claiborne, Morgan47 min
Mar 28, 5:03 AM EDTSpecial Weather StatementMRXMeigs, Rhea, Roane42 min
Mar 28, 5:07 AM EDTFlash Flood Warning Considerable damage threatMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union5 hr
Mar 28, 5:15 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Union17 min
Mar 28, 5:26 AM EDTAreal Flood AdvisoryMRXBledsoe, Rhea, Sequatchie71 min
Mar 28, 5:38 AM EDTSpecial Weather StatementMRXGrainger, Hancock, Union52 min
Mar 28, 5:43 AM EDTSpecial Weather StatementMRXAnderson, Knox47 min
Mar 28, 5:43 AM EDTSevere Thunderstorm WarningMRXMarion47 min
Mar 28, 5:48 AM EDTSpecial Weather StatementMRXMeigs, Rhea, Roane42 min
Mar 28, 6:08 AM EDTSpecial Weather StatementMRXHawkins52 min
Mar 28, 6:19 AM EDTSpecial Weather StatementMRXHamilton, McMinn41 min
Mar 28, 6:34 AM EDTSpecial Weather StatementMRXGrainger, Hamblen, Hancock, Hawkins, Jefferson, Sevier41 min
Mar 28, 6:36 AM EDTFlash Flood WarningMRXBledsoe, Marion, Rhea, Sequatchie6 hr
Mar 28, 6:40 AM EDTFlash Flood Warning Considerable damage threatMRXAnderson, Knox, Loudon, Morgan, Roane, Union5 hr
Mar 28, 6:43 AM EDTSpecial Weather StatementMRXKnox, Loudon, Meigs, Roane47 min
Mar 28, 6:51 AM EDTSpecial Weather StatementMRXBradley, McMinn, Monroe, Polk39 min
Mar 28, 7:08 AM EDTFlash Flood WarningMRXSullivan6 hr
Mar 28, 7:15 AM EDTSpecial Weather StatementMRXCocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more45 min
Mar 28, 7:17 AM EDTFlash Flood WarningMRXBradley, Hamilton, McMinn, Meigs, Rhea, Sequatchie6 hr
Mar 28, 7:27 AM EDTSpecial Weather StatementMRXBlount, Sevier33 min
Mar 28, 7:27 AM EDTSpecial Weather StatementMRXPolk63 min
Mar 28, 7:34 AM EDTRiver Flood WarningMRXClaiborne, Grainger, Hancock51 hr
Mar 28, 7:41 AM EDTRiver Flood WarningMRXClaiborne, Union52 hr
Mar 28, 7:46 AM EDTRiver Flood WarningMRXHawkins, Sullivan35 hr
Mar 28, 7:49 AM EDTFlash Flood WarningMRXGrainger, Hamblen, Jefferson, Knox, Sevier5 hr
Mar 28, 7:52 AM EDTFlash Flood WarningMRXBradley, Hamilton, Polk5 hr
Mar 28, 8:00 AM EDTSpecial Weather StatementMRXCarter, Cocke, Greene, Hawkins, Sullivan, Unicoi and 1 more45 min
Mar 28, 8:03 AM EDTFlash Flood WarningMRXBlount, Knox, Loudon, McMinn, Monroe, Polk and 1 more4 hr
Mar 28, 8:21 AM EDTSpecial Weather StatementMRXSevier24 min
Mar 28, 8:26 AM EDTFlash Flood WarningMRXBlount, Cocke, Sevier5 hr
Mar 28, 8:43 AM EDTFlash Flood WarningMRXGreene, Hawkins, Unicoi, Washington4 hr
Mar 28, 8:45 AM EDTFlash Flood WarningMRXCarter, Johnson4 hr
Mar 28, 9:05 AM EDTRiver Flood WarningMRXHancock23 hr
Mar 28, 9:32 AM EDTRiver Flood WarningMRXCocke20 hr
Mar 28, 10:08 AM EDTAreal Flood WarningMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union21 hr
Mar 28, 11:07 AM EDTRiver Flood WarningMRXHancock33 hr
Mar 28, 11:10 AM EDTAreal Flood WarningMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more21 hr
Mar 28, 11:11 AM EDTAreal Flood WarningMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 2 more20 hr
Mar 28, 11:43 AM EDTAreal Flood WarningMRXAnderson, Knox, Loudon, Morgan, Roane3 hr
Mar 28, 12:38 PM EDTAreal Flood WarningMRXGreene, Hawkins, Unicoi, Washington3 hr

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.